# SDR UIEA200600093

- Difficulty date: May 1, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N409M
- Make and model: Beech V35A
- Aircraft serial: D8981
- Aircraft time: 24,937 hours, 3,874 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Acoustic Panel
- Part number: 453U702159
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY CHECK, MAIN DECK CARGO STAIRS HANDLE WALL STOWAGE BRACKETS (2) FOUND DETACHED FROM LHS SIDE WALL PANEL ADJACENT MED 1L STA 520-540 WITH APPROX 3 INCH TEAR ON SURFACE COVERING OF FIBERGLASS PANEL.  REPAIRED PER SRM 747-400F 51-70-06 ATLAS EO XEO 53-050106 REFERS.
